# SDR CA060224007

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 9,224 hours
- Engine: Lyc O320B2C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Pointer
- Component part number: 400010
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT ACTIVATE THE ELT REMOTE SWITCH IN THE CABIN, THE ELT FAIL TO ACTIVATE.  REPLACED ELT.
